# SDR SWIA201541346

- Difficulty date: May 31, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 364, LOWER FUSELAGE FRAME CORRODED ON FWD LOWER FLANGE COMMON TO SKIN AT BL 0.0.  R & R THE FRAME BETWEEN STR 24L-25R IAW REO.
